Hail, Lincoln
- When
- March 22, 4:15 PM CST to 4:20 PM CST
- Where
- Lincoln County, 5 mi E of Brookhaven
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 31.583, -90.367
9 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Mar 22, 3:08 PM CST, 1 hour 7 minutes earlier.
AREA FORECAST DISCUSSION...CORRECTED TIME NATIONAL WEATHER SERVICE JACKSON MS 308 PM CST TUE MAR 22 2005 .SHORT TERM... A BRIEF ROUND OF SCT TSRA BEFORE QUIET WEATHER SETTLES INTO THE LOWER MS RIVER VALLEY REGION TONIGHT...SEVERE THUNDERSTORM WATCH 68 IS IN EFFECT UNTIL 8PM IN MY NORTHERN TIER OF COUNTIES. UPPER LOW CONTINUES A SLOW EASTWARD PROGRESSION INTO NW ARK. A 75KT 500MB JET CONTINUES TO TRAVERSE AROUND THIS UPPER FEATURE...NOSING INTO THE NORTHERN HALF OF MS. THE COLD CORE ASSOCIATED WITH THE UPPER LOW HAS ADVECTED 500MB TEMPS OF AROUND -17C TO THE AREA...STEEPENING 700-500MB LAPSE RATES AND RESULTING IN LIS NEAR -5C. AT THE SFC...THE ATMOSPHERE HAS RECOVERED OVER MUCH OF THE AREA IN THE WAKE OF THIS MORNINGS SQUALL LINE...DEWPOINTS ARE IN THE UPPER 50S TO AROUND 60F AND TEMPS ARE WELL INTO THE 70S. WITH THE SFC FRONT EDGING INTO CENTRAL MS PROVIDING LIFT...SCT TSRA WILL OCCUR OVER THE AREA THIS AFTERNOON INTO THIS EVENING. THE BEST THREAT FOR SEVERE STORMS ARE IN MY NORTHERN ZONES...WHERE THE BEST LIFT...THE BEST SHEAR AND A LINGER BOUNDARY WILL RESULT IN A RISK OF LARGE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH. SOUTH OF THIS WATCH...A STORM OR TWO COULD REACH SEVERE LIMITS UNTIL ABOUT SUNSET. ALL ACTIVITY SHOULD PUSH NORTH AND EAST OF MY CWFA BY MID EVENING. THE NEXT TWO FORECAST CONUNDRUMS ARE THEN THE STRATUS DECK ROTATING AROUND THE UPPER LOW WHICH WILL ENCROACH ON MY NORTHERN TIER OF ZONES AND FOG POTENTIAL. BELIEVE THAT STRATUS DECK WILL BEGIN TO INFILTRATE MY NW ZONES AFTER SUNSET AND SLOWLY SPREAD EASTWARD OVERNIGHT...PRIMARILY FROM MOREHOUSE PARISH TO NOXUBEE COUNTY. SOUTH OF THIS...SKIES SHOULD REMAIN PARTLY CLOUDY. INSOFAR AS FOG POTENTIAL IS CONCERNED...NOT EXPECTING WIDESPREAD FOG. THE GENERAL RULE OF THUMB IS A CLEAR NIGHT AFTER RAIN YIELDS FOG. THE ONE THING GOING AGAINST THIS IS A TIGHT ENOUGH GRADIENT AROUND THE SFC LOW TO PRODUCE WIND SPEEDS AROUND 5 OR 6 KTS. LOCALIZED GROUND FOG IN LOW LYING AREAS/VALLEYS CAN BE EXPECTED. LOWS TONIGHT WILL FALL IN THE UPPER 40S TO AROUND 50. WEDNESDAY AND WEDNESDAY NIGHT...STRATUS DECK WILL CONTINUE TO AFFECT MY NORTHERN TIER OF COUNTIES DURING THE MORNING...LIFTING OUT DURING THE AFTERNOON. QUITE A BIT OF DISCREPANCY AMONGST MOS GUIDANCE... WITH DIFFERENCES IN HIGH TEMPS AS HIGH AS 10F. THE GFS IS QUITE AGGRESSIVE COOLING 925MB TEMPS VERSUS THE NAM AND NGM...AND I THINK IT IS TOO AGGRESSIVE. HAVE LEANED TOWARD SLIGHTLY WARMER ETA...WHICH KEEPS HIGHS NEAR 60 IN THE NORTH...BUT WARMS THE SOUTHERN TIER OF ZONES TO AROUND 70. BY WED NIGHT...WEAK SFC RIDGE SHOULD BE INFLUENCING THE BETTER PART OF MY CWFA. WITH ONLY A FEW CIRRUS EXPECTED TO ENCROACH ON MY WESTERN ZONES...HAVE OPTED TO GO A DEGREE OR TWO BELOW GUIDANCE...WITH LOWS MAINLY IN THE LOWER 40S./25/ WEAK SURFACE RIDGING LOOKS TO SHIFT EAST OF THE FORECAST AREA WEDNESDAY NIGHT INTO THURSDAY...ALLOWING SOME WEAK MOISTURE TO RETURN TO THE REGION. IN THE MEANTIME...A SHORTWAVE TROUGH WILL SLIDE INTO THE UPPER MIDWEST. CLOSER TO HOME...IT DOESNT LOOK LIKE THERE WILL BE ENOUGH MOISTURE RETURN INTO OUR FORECAST AREA TO GENERATE ANY WARM ADVECTION TYPE SHOWERS THURSDAY NIGHT INTO FRIDAY MORNING. ISENTROPIC FIELDS ARE STILL SHOWING DECENT ASCENT DURING THIS PERIOD. HOWEVER...THE COMBINATION OF A SMALLER AMOUNT OF MOISTURE AND HIGHER CONDENSATION PRESSURE DEFICITS HAS LEAD ME TO REDUCE RAIN CHANCES FOR THE THURSDAY NIGHT/EARLY FRIDAY MORNING PERIOD. IN FACT...RAIN PROBABLY WONT BE MENTIONED IN THE TEXT FORECAST. /10/ && .LONG TERM... PLENTY OF TIME DISCREPANCIES CONTINUE AMONG THE MEDIUM RANGE MODELS WITH REGARD TO THE EVOLUTION OF THE WEEKEND STORM SYSTEM. MY CONFIDENCE IS A LITTLE BETTER TODAY WITH REGARD TO ANY STRONG OR SEVERE STORM POTENTIAL. HOWEVER...WHEN ANYTHING WILL OCCUR IS STILL UP FOR DEBATE. I PLAN ON FOLLOWING A SLOWER EVOLUTION WITH REGARD TO THE STORM SYSTEM...AT LEAST FOR NOW. A SHORTWAVE TROUGH...TRAVERSING ACROSS THE MIDWEST...WILL ALLOW A COLD FRONT TO APPROACH THE LOWER MISSISSIPPI VALLEY FRIDAY. IT LOOKS LIKE THE FRONT WILL KIND OF GET HUNG UP IN A NEARLY PARALLEL UPPER-LEVEL FLOW FROM CENTRAL TEXAS INTO THE CUMBERLAND PLATEAU DURING THE DAY. WITH THE BOUNDARY LAYER MOISTURE EXPECTED TO INCREASE IN ADVANCE OF THE FRONT...I CANNOT RULE OUT SOME SHOWERS/STORMS BY FRIDAY AFTERNOON. WITH THIS PACKAGE...ILL KEEP RAIN CHANCES IN LOW GRADE CHANCE TERRITORY NORTHWEST AND TAPER TO SLIGHT CHANCE OVER MY SOUTHERN/EASTERN AREAS. THE FRONT IS PRETTY MUCH WAITING ON THE NEXT SHORTWAVE TROUGH... WHICH LOOKS TO MOVE INTO MID-AMERICA BY SATURDAY. THIS SHORTWAVE SHOULD INDUCE A STRONG KINEMATIC RESPONSE...BRINGING STRONG DIFFLUENCE ALOFT WITH A COUPLED UPPER-LEVEL JET STRUCTURE. 850 MB WINDS INCREASE TO 40 TO 50 KNOTS WITH THETA-E VALUES IN EXCESS OF 330K. CONSIDERING THE MID-LEVEL DRY PUNCH ALONG WITH EVERYTHING ELSE IM SEEING...I THINK WE MAY HAVE ANOTHER ROUND OF STRONG OR SEVERE STORMS POSSIBLE BY SATURDAY NIGHT. WHERE? WHO KNOWS. LATER MODEL RUNS WILL HOPEFULLY NARROW EVERYTHING DOWN. SHOWERS AND STORMS WILL PROBABLY CONTINUE INTO SUNDAY MORNING AS THE SHORTWAVE TROUGH PUSHES THE FRONT THROUGH OUR AREA. ILL CONTINUE RAIN CHANCES THROUGH SUNDAY AS THE SHORTWAVE TROUGH MOVES THROUGH OUR AREA. I PLAN ON TAPERING THINGS FROM THE NORTHWEST BY SUNDAY NIGHT. BY THAT TIME...THE BEST LOW-LEVEL MOISTURE SHOULD BE CONFINED CLOSER TO THE COAST. COLD ADVECTION STRATOCU WILL PROBABLY HANG AROUND INTO EARLY MONDAY AS THE 850 MB THERMAL TROUGH COMBINES WITH A MOIST BOUNDARY LAYER. THE TROUGH WILL SLIDE EAST MONDAY AFTERNOON WITH INCREASED RIDGING AT ALL LAYERS BUILDING INTO THE LOWER MISSISSIPPI VALLEY. THANKS GO OUT TO WFO LITTLE ROCK FOR COLLABORATIVE EFFORTS TODAY. /10/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM: GAGAN LONG TERM: BUTTS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 322 PM CST TUE MAR 22 2005 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 232122- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 322 PM CST TUE MAR 22 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND WEDNESDAY... ...THUNDERSTORMS... ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS EVENING ACROSS EXTREME SOUTHEAST ARKANSAS AND MUCH OF CENTRAL MISSISSIPPI. THE AREA WITH THE GREATEST SEVERE WEATHER RISK EXTENDS NORTH OF LINE FROM CROSSETT ARKANSAS TO MACON MISSISSIPPI. THE ATMOSPHERE HAS RECOVERED IN THE WAKE OF THIS MORNINGS SQUALL LINE. WITH TEMPERATURES WARMING WELL INTO THE 70S AND SUFFICIENT MOISTURE IN PLACE...THE ATMOSPHERE HAS AGAIN BECOME UNSTABLE. MEANWHILE...AN UPPER LEVEL DISTURBANCE CONTINUES TO MOVE EASTWARD INTO ARKANSAS. THIS FEATURE HAS SHIFTED A COLD FRONT INTO WESTERN MISSISSIPPI...PROVIDING LIFT TO INITIATE ISOLATED THUNDERSTORMS. WITH ADEQUATE WIND SHEAR IN PLACE...THESE THUNDERSTORMS WILL BE SUPER CELLULAR IN NATURE. HAIL GREATER THAN THREE-QUARTERS OF AN INCH AND DAMAGING WINDS IN EXCESS OF 60 MPH WILL BE THE MAIN SEVERE WEATHER RISKS WITH ANY OF THE STORMS. AN ISOLATED TORNADO IS POSSIBLE. THE RISK OF SEVERE WEATHER IS EXPECTED TO DIMINISH DURING THE EVENING HOURS AS DAYTIME HEATING IS LOST AND THE FRONT MOVES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY... ...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. ...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY... STRONG TO SEVERE STORMS COULD BE POSSIBLE ACROSS EXTREME SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...AND MUCH OF MISSISSIPPI THIS COMING WEEKEND. ANOTHER STRONG STORM SYSTEM IS FORECAST TO AFFECT OUR AREA BY SATURDAY NIGHT...AND COULD CONTINUE INTO SUNDAY. WITH SUFFICIENT MOISTURE...INSTABILITY...LIFT...AND JET STREAM DYNAMICS IN PLACE...STRONG OR SEVERE THUNDERSTORMS MAY BE POSSIBLE. DUE TO UNCERTAINTIES IN THE FORECAST...IT IS DIFFICULT TO PINPOINT THE EXACT TIMING AND LOCATION OF ANY POTENTIAL FOR STRONG OR SEVERE STORMS. STAY TUNED TO LATER FORECASTS AND STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE IN JACKSON. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS WEEKEND. OTHERWISE...ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1141 AM CST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 AM TSTM WND DMG HATTIESBURG 31.31N 89.31W
03/22/2005 FORREST MS EMERGENCY MNGR
AWNING OF SERVICE STATION BLOWN OFF MOUNTS ON HARDY
STREET IN HATTIESBURG...REPORTED BY EOC.
&&
LJWSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1259 PM CST TUE MAR 22 2005 ARZ074>075-MSZ018>019-025>029-032>039-230200- ASHLEY AR-CHICOT AR-ATTALA MS-BOLIVAR MS-CARROLL MS- CHOCTAW MS-GRENADA MS-HOLMES MS-HUMPHREYS MS- LEFLORE MS-MONTGOMERY MS-NOXUBEE MS-OKTIBBEHA MS- SUNFLOWER MS-WASHINGTON MS-WEBSTER MS-WINSTON MS- THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 68 IN EFFECT UNTIL 8 PM CST FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN MISSISSIPPI THIS WATCH INCLUDES 15 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW HOLMES HUMPHREYS IN EAST CENTRAL MISSISSIPPI NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI OKTIBBEHA IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON THIS INCLUDES THE CITIES OF...EUPORA...MABEN...MATHISTON... DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN...DERMOTT... LAKE VILLAGE...EUDORA...BELZONI...ISOLA...GREENVILLE...CROSSETT... NORTH CROSSETT...HAMBURG...WEST CROSSETT...GREENWOOD...MACON... BROOKSVILLE...WINONA...GRENADA...STARKVILLE...INDIANOLA... RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON...KOSCIUSKO... CLEVELAND...LOUISVILLE...ACKERMAN AND WEIR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 206 PM CST TUE MAR 22 2005 ARZ074>075-MSZ018>019-025>029-032>039-230200- ASHLEY AR-CHICOT AR-ATTALA MS-BOLIVAR MS-CARROLL MS- CHOCTAW MS-GRENADA MS-HOLMES MS-HUMPHREYS MS- LEFLORE MS-MONTGOMERY MS-NOXUBEE MS-OKTIBBEHA MS- SUNFLOWER MS-WASHINGTON MS-WEBSTER MS-WINSTON MS- SEVERE THUNDERSTORM WATCH NUMBER 68 REMAINS VALID UNTIL 8 PM CST FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN MISSISSIPPI THIS WATCH INCLUDES 15 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW HOLMES HUMPHREYS IN EAST CENTRAL MISSISSIPPI NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI OKTIBBEHA IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON THIS INCLUDES THE CITIES OF...EUPORA...MABEN...MATHISTON... DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN...DERMOTT... LAKE VILLAGE...EUDORA...BELZONI...ISOLA...GREENVILLE...CROSSETT... NORTH CROSSETT...HAMBURG...WEST CROSSETT...GREENWOOD...MACON... BROOKSVILLE...WINONA...GRENADA...STARKVILLE...INDIANOLA... RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON...KOSCIUSKO... CLEVELAND...LOUISVILLE...ACKERMAN AND WEIR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 326 PM CST TUE MAR 22 2005 ARZ074>075-MSZ018>019-025>029-032>039-230200- ASHLEY AR-CHICOT AR-ATTALA MS-BOLIVAR MS-CARROLL MS- CHOCTAW MS-GRENADA MS-HOLMES MS-HUMPHREYS MS- LEFLORE MS-MONTGOMERY MS-NOXUBEE MS-OKTIBBEHA MS- SUNFLOWER MS-WASHINGTON MS-WEBSTER MS-WINSTON MS- SEVERE THUNDERSTORM WATCH NUMBER 68 REMAINS VALID UNTIL 8 PM CST FOR THE FOLLOWING AREAS IN ARKANSAS THIS WATCH INCLUDES 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT IN MISSISSIPPI THIS WATCH INCLUDES 15 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW HOLMES HUMPHREYS IN EAST CENTRAL MISSISSIPPI NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI OKTIBBEHA IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON THIS INCLUDES THE CITIES OF...EUPORA...MABEN...MATHISTON... DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN...DERMOTT... LAKE VILLAGE...EUDORA...BELZONI...ISOLA...GREENVILLE...CROSSETT... NORTH CROSSETT...HAMBURG...WEST CROSSETT...GREENWOOD...MACON... BROOKSVILLE...WINONA...GRENADA...STARKVILLE...INDIANOLA... RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON...KOSCIUSKO... CLEVELAND...LOUISVILLE...ACKERMAN AND WEIR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 400 PM CST TUE MAR 22 2005 ARZ074>075-222300- ASHLEY AR-CHICOT AR- THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 68 FOR THE FOLLOWING AREAS IN ARKANSAS THIS CANCELS 2 COUNTIES IN SOUTHEAST ARKANSAS ASHLEY CHICOT THIS INCLUDES THE CITIES OF...CROSSETT...NORTH CROSSETT... HAMBURG...WEST CROSSETT...DERMOTT...LAKE VILLAGE AND EUDORA MSZ018>019-025>029-032>039-230200- ATTALA MS-BOLIVAR MS-CARROLL MS-CHOCTAW MS-GRENADA MS- HOLMES MS-HUMPHREYS MS-LEFLORE MS-MONTGOMERY MS- NOXUBEE MS-OKTIBBEHA MS-SUNFLOWER MS-WASHINGTON MS- WEBSTER MS-WINSTON MS- SEVERE THUNDERSTORM WATCH NUMBER 68 REMAINS VALID UNTIL 8 PM CST FOR THE FOLLOWING AREAS IN MISSISSIPPI THIS WATCH INCLUDES 15 COUNTIES IN CENTRAL MISSISSIPPI ATTALA CHOCTAW HOLMES HUMPHREYS IN EAST CENTRAL MISSISSIPPI NOXUBEE WINSTON IN NORTH CENTRAL MISSISSIPPI CARROLL GRENADA LEFLORE MONTGOMERY WEBSTER IN NORTHEAST MISSISSIPPI OKTIBBEHA IN NORTHWEST MISSISSIPPI BOLIVAR SUNFLOWER WASHINGTON THIS INCLUDES THE CITIES OF...EUPORA...MABEN...MATHISTON... DURANT...TCHULA...LEXINGTON...PICKENS...GOODMAN...LOUISVILLE... BELZONI...ISOLA...GREENVILLE...GREENWOOD...MACON...BROOKSVILLE... WINONA...GRENADA...STARKVILLE...INDIANOLA...RULEVILLE...VAIDEN... NORTH CARROLLTON...CARROLLTON...KOSCIUSKO...CLEVELAND... ACKERMAN AND WEIR
The Jackson/Brandon,MS radar (KDGX), 85 km away, was scanning. The volume nearest the first event began at 22:14 UTC.
9 hail, 1 thunderstorm wind. Local standard time, as filed.
Two trees blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2005Every state in 2005This day in weather historyWarnings in Mississippi, March 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5441793, 5441794, 5441796, 5441795, 5441797, 5441798, 5441799, 5441800, 5441801, 5441802.